Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The Fontaine-Mazur conjecture for $ {GL}_2$


Author: Mark Kisin
Journal: J. Amer. Math. Soc. 22 (2009), 641-690
MSC (2000): Primary 11F80
Published electronically: January 21, 2009
MathSciNet review: 2505297
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove new cases of the Fontaine-Mazur conjecture, that a $ 2$-dimensional $ p$-adic representation $ \rho$ of $ G_{\mathbb{Q}, S}$ which is potentially semi-stable at $ p$ with distinct Hodge-Tate weights arises from a twist of a modular eigenform of weight $ k\geq 2$. Our approach is via the Breuil-Mézard conjecture, which we prove (many cases of) by combining a global argument with recent results of Colmez and Berger-Breuil on the $ p$-adic local Langlands correspondence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 11F80

Retrieve articles in all journals with MSC (2000): 11F80


Additional Information

Mark Kisin
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637
Email: kisin@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-09-00628-6
PII: S 0894-0347(09)00628-6
Received by editor(s): June 25, 2007
Published electronically: January 21, 2009
Additional Notes: The author was partially supported by NSF grant DMS-0400666 and a Sloan Research Fellowship.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.